Vector vaccine and sinus thrombosis of the dura mater

Antimicrobial vector vaccines contain human or monkey adenovirus as the vector.

An unpleasant incident occurred with the English monkey vector. Rather, even a series of cases when the vaccinated had sinus thrombosis of the dura mater. These are veins that are located on the inside of the bones of the skull and that drain blood from the brain.

In addition to thrombosis, the victims still had platelets falling and bleeding began.

All this confusion with cerebral vein thrombosis and bleeding at the same time was very reminiscent of heparin-induced thrombocytopenia. We already have this thing discussed.

The trick was in the same platelet factor number 4, which sometimes very irritates our immune system. Antibodies are produced to this factor, and platelets stick together with them into one lump. This is how thrombosis happens.

It takes time for antibodies to develop, so it all started from 4 to 20 days after the English vaccine was vaccinated.

When the sinuses of the dura mater are thrombosed in people, the blood flows from the brain worse, the brain swells up, does not fit well in the skull, and everything is compressed there. Wild headaches begin, something in the body refuses, someone loses sight, someone's arms and legs are taken away. A noticeable part of the victims die.

I read about this thing in March reports. Then it was about 13 cases per 1.6 million vaccinated. This usually happened to women under the age of 55.

Some people raised a panic and began to refuse the English vaccine. In my opinion, this is stupidity.

Sinus thrombosis of the dura mater occurs without a vaccine. It is a rare and dangerous condition that affects fewer than 1.5 people per 100,000 population per year. It's a lot? No. It is not enough. Moreover, about the same number of people suffered from the vaccine (if the cause was precisely in the vaccine). So I don't see any reason for hysterics about this at all.

Does anyone feel oppressed that young women have suffered? So they usually suffer from birth control pills. They get thrombosis from this.

For some reason they panicked, I think. It's a matter of everyday life.

In short, now everyone who is injected with the English vaccine is recommended to monitor for the appearance of a severe and persistent headache for three weeks. If it is also accompanied by punctate hemorrhages on the skin, then it looks like it.

Such a strange story happened. More like a panic. Even last summer, immunology experts lamented that now everyone will get vaccinated and start chasing rare side effects. And so it happened. The people are weird.

Instagram story viewer